# SDR YENA200812300132

- Difficulty date: December 25, 2008
- Submitted: December 30, 2008
- Operation: Air carrier
- Aircraft: N239JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 190000040
- Aircraft time: 6,207 hours, 3,865 cycles
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: 066011534001
- Part serial: 5351
- Condition: Failed
- Location: Nr 2
- Part time: 6,207 hours, 3,865 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT NR 52, JFK-BTV, AIR RETURN TO JFK, LANDING GEAR ORAL WARNING IN COULD NOT INHIBIT.  R&R RADAR ALTIMETER NR 2 IAW AMM 34-31-01, OPS TEST AND CHECK GOOD.
